Enlighten
Research publications by members of the University of Glasgow
home > services > Enlighten

Some combinatorial identities related to commuting varieties and Hilbert schemes

Bellamy, G., and Ginzburg, V. Some combinatorial identities related to commuting varieties and Hilbert schemes. Mathematische Annalen, 355 (3). pp. 801-847. ISSN 0025-5831 (doi:10.1007/s00208-012-0805-1)

[img]
Preview
Text
69015.pdf

629Kb

Abstract

In this article we explore some of the combinatorial consequences of recent results relating the isospectral commuting variety and the Hilbert scheme of points in the plane.

Item Type:Article
Status:Published
Refereed:Yes
Glasgow Author(s):Bellamy, Dr Gwyn
Authors: Bellamy, G., and Ginzburg, V.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Research Group:Algebra
Journal Name:Mathematische Annalen
Publisher:Springer-Verlag
ISSN:0025-5831
ISSN (Online):1432-1807
Published Online:15 March 2012
Copyright Holders:Copyright © 2012 Springer
First Published:First published in Mathematische Annalen
Publisher Policy:Reproduced in accordance with the copyright policy of the publisher

University Staff: Request a correction | Enlighten Editors: Update this record

Downloads per month over past year

View more statistics